# SDR SWAA2017060514081

- Difficulty date: May 8, 2017
- Submitted: June 5, 2017
- Operation: Air carrier
- Aircraft: N7716A
- Make and model: Boeing 737-76N
- Aircraft serial: 32662
- Aircraft time: 38,736 hours, 18,105 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 143A5918
- Condition: Corroded
- Location: Bs 460
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE BEAM INNER CORRODED AT BS 460+10, RBL 70.  REPAIRED THE CREASE BEAM IAW EA.
